# SDR UIEA2024072500745

- Difficulty date: July 29, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 101,130 hours, 16,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: NA
- Part serial: NSN
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LDG BEAM MID AREA T/E UPPER SURFACE SUPPORT ROD BRACKET FOUND ELONGATED( RH WING LDG BEAM MID AREA T/E UPPER SURFACE SUPPORT ROD BRACKET REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 AND 69B11994U2 FITTING ASSY FABRICATED AS PER DWG AND PL AND RI-57-22-17013 REV A, SRM REV 101 DATE 20 JUN 2024. NO FURTHER DEFECTS NOTED )
